On the topology of the space of negatively curved metrics

F. Thomas Farrell Binghamton, N.Y., Pedro Ontaneda Binghamton, N.Y.,

Differential Geometry mathscidoc:1609.10199

Journal of Differential Geometry, 86, (2), 273-301, 2010
We show that the space of negatively curved metrics of a closed negatively curved Riemannian n-manifold, n  10, is highly nonconnected.
No keywords uploaded!
[ Download ] [ 2016-09-11 22:52:04 uploaded by admin ] [ 428 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{f.2010on,
  title={ON THE TOPOLOGY OF THE SPACE OF NEGATIVELY CURVED METRICS},
  author={F. Thomas Farrell, and Pedro Ontaneda},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911225204350833856},
  booktitle={Journal of Differential Geometry},
  volume={86},
  number={2},
  pages={273-301},
  year={2010},
}
F. Thomas Farrell, and Pedro Ontaneda. ON THE TOPOLOGY OF THE SPACE OF NEGATIVELY CURVED METRICS. 2010. Vol. 86. In Journal of Differential Geometry. pp.273-301. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911225204350833856.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved